Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Depression, anger, lack of sleep. Prescribed lamotragine and trazadone. Combination medicine required?

i was diagnosed with depression about 7 years ago and given antidepressants,which didnt seem to help moods constantly fluctuated and i would fly into rages,i struggle to sleep and have days where i dont sleep at all. i took overdose in february and my new psychiatrist has now prescribed lamotragine and trazadone which has improved my moods, i am confused though,if i only have depression why am i now on the combination of medication i m on?
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response you have mentioned yourself that despite being on antidepressant you did not improve and your mood was very fluctuating , so you may be having a component of bipolarity and thus your psychiatrist started you on a mood stabiliser along with antidepressant and it worked for you as well.
Take care
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor